Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes to have cramps around calf, ankle and thighs with neck and hands?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
The cramps center around my calfs, ankle and thighs but also occur in my neck and hands. It' s been going on for over a week and they're severe. email: YYYY@YYYY
Posted Fri, 20 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 22 minutes later
Brief Answer: Following measure will help- Detailed Answer: Hello, Thanks for your query. Cramps are painful spasms in a muscle and are often caused by overuse, dehydration, or nutritional deficiencies. Following measure will help- *Drink fluid-An electrolyte imbalance can be the cause of muscle spasms, so rehydrating with an electrolyte drink can help restore balance. *Stretch the affected muscle with a mild, static stretch. *Use ice to numb the pain in a cramp, reducing inflammation and allowing the muscle to relax. *Bring the affected muscle into a relaxed position and apply direct compression to the cramp. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor